About Lymphoma | Advocacy | Art | CAM | Clinical trials | Doctors - Experts - Centers | Guidelines at Diagnosis | News
Risk Factors | Side Effects | Statistics | Support | Symptoms | Tests | Treatments | Types of Lymphoma

Search Site         Guidelines at Diagnosis | About Clinical Trials            How to Help!

Patients Against Lymphoma

 

Support > Patient-to-Patient > Patient Experiences & Guidance

Chemo was effective for CNS lymphoma, but caused blood clots.  Trapease started too late. 

My mother's diagnosis of CNS Lymphoma was the last week of November, 2004. The tumor was not able to be removed due to the location in the brain. My mother passed away January 16th 2005 due to a pulmonary embolism. 

She had completed 3 out of 5 rounds of chemotherapy. Her MRI results had shown a great reduction in the size of the tumor only after her second round. My mother was not able to walk due to the location of the tumor which caused blood clots to form and spread to her lungs. The doctors quickly inserted a "Trapease" into her main artery to stop the spread of other clots to her lungs or heart. 

This was about one week ago which was too late to save her life. I just wanted other patients like my mother to be aware of what is needed to prevent blood clots while under chemotherapy. My family and I are devastated by the loss of my mother. 

Thank you for reading my story.

 
Disclaimer:  The information on Lymphomation.org is not intended to be a substitute for 
professional medical advice or to replace your relationship with a physician.
For all medical concerns,  you should always consult your doctor. 
Patients Against Lymphoma, Copyright 2004,  All Rights Reserved.